On a Conjecture of Samuel.
Mathematische Zeitschrift, Tome 105 (1968), pp. 157-159
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__105_170973,
author = {Balwant Singh},
title = {On a {Conjecture} of {Samuel.}},
journal = {Mathematische Zeitschrift},
pages = {157--159},
year = {1968},
volume = {105},
zbl = {0159.05104},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__105_170973/}
}
Balwant Singh. On a Conjecture of Samuel.. Mathematische Zeitschrift, Tome 105 (1968), pp. 157-159. http://geodesic.mathdoc.fr/item/MZ_1968__105_170973/